# SDR USAA010874

- Difficulty date: July 18, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME UPPER FLANGE DENTED, 1 INCH LONG, BS 747 RBL 24 AFT CARGO FLOOR.  DAMAGE REMOVED, INSTALLED DOUBLER PER TYPICAL REPAIR 53-60-07.  (M)
